# SDR CA080109002

- Difficulty date: January 4, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,435 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: NAS771236
- Condition: Missing
- Location: Mlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  REMOVED NR2 MLG RETRACTION ACTUATOR FOR WORK CARD 2339 AND FOUND THE PICKUP FITTING MISSING (HAT) BUSHING. HOWEVER, THE RETRACTION ACTUATOR WAS ASSEMBLED TO FITTING AND IN SERVICE WITHOUT THIS BUSHING. THIS PLACED SEVERE STRESS ON ATTACHMENT HARDWARE AND FITTING DUE TO THE IMPROPER ASSY.  NR2 MLG RETRACTION ACTUATOR FITTING REPLACED ALONG WITH ALL HARDWARE.  NR2 MLG RETRACTION ACTUATOR REPLACED.  RD8-54-1178 ACCOMPLISHED ALONG WITH NDT INSPECTION TO AFFECTED NACELLE STRUCTURE.  MISSING BUSHING REFERENCE: IPC 54-40-00, FIG. 20, ITEM 410, P/N NAS77-12-36. (TC NR 20080109002)
